# SDR REXA2017060800682

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 21,823 hours, 14,061 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA FLASHLIGHT RED LIGHT NOT BLINKING.  R & R THE FWD FA FLASHLIGHT IAW AMM 25-61-000-801, & 25-61-02-400-801.  PERFORMED OPS TEST, TESTED OK IAW AMM 25-61-00-710-801. OPS CHECKED GOOD. FLASHLIGHT SECURED. ACFT OK FOR SERVICE.
